# SDR ASAA0680966

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- Aircraft time: 32,174 hours, 16,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3917937509
- Condition: Stiff
- Location: Aft Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN DOOR HANDLE VERY HARD TO MOVE.  LUBED DOOR HANDLE LOCKPINS.  OP CHECKS NORMAL.
